# SDR DJFA2008031

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N828CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258428
- Aircraft time: 8,352 hours, 5,171 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Condition: Loose
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE, FL 390 THE PILOTS STARTED TO SENSE A CHANGE IN CABIN PRESSURE BASED ON HOW THEIR EARS FELT. THEY THEN LOOKED AT THE PRESSURIZATION INSTRUMENTATION AND CONFIRMED THERE WAS CABIN PRESSURIZATION PROBLEM.  PUT ON OXYGEN MASKS AND INITIATED AN EMERGENCY DESCENT TO 10000 FT. CABIN PRESSURE CLIMBED AT A RATE OF 6000 FT PER MINUTE. DECLARED AN EMERGENCY AND UPON REACHING A 10000 FT DECIDED TO CONTINUE ON TO DESTINATION.    MX FOUND THE WATER SEPERATOR DUCT COUPLINGS LOOSE. MX RESECURED DUCTS AND PERFORMED AND GOOD OPS AND LEAK CHECK.
